# SDR FDEA202104020810

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN FLOOR PANEL STA 475 - 610 & LBL 27 - 47 NUMEROUS DENT DAMAGE UPPER   SURFACE PANEL. REPAIRED LIGHT DAMAGE UPPER SURFACE REF SRM 53-60-00 FIGURE 7.
